slip of a mistake 

i was engrossed in revising my notes looking in the direct of my bottle of Alzolam and then bam. I realised something. I took 1 tablet yesterday instead of the prescribed description 1/2. 

Oops? 

Is it a factor of causing my mood to be so fuckedup dull for more than 8 hours? 

It’s the first (& last)time i take wrong amount , it s been too long since i last taken Alzolam, thankful that i noticed the mistake just now. Prepare to consume it tomorrow before my paper.

It’s not helping my nerves at all when HB texted me about her FR paper today. How tough it was, or rather this year’s exams are a little more tough.

How much is too much for the brain?


x

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s